MAUDE Adverse Event Report: Beckman Coulter, Inc Access High Sensitivity Troponin I reagent; Immunoassay Method, Troponin Subunit

Beckman Coulter, Inc Access High Sensitivity Troponin I reagent; Immunoassay Method, Troponin Subunit
Catalog Number B52699
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported access hstni 2x50 det (part number b52699, lot number 439629) result was 4.1904 ng/ml, which was higher than the reference range (<0.0330) on their unicel dxi 800 access immuno analy (product number 973100, serial: (b)(6).The problem sample was retested on a mindray platform with a result of <0.002 ng/ml, consistent with the patient's clinical presentation.There was no injury, death, or delay/change in treatment or diagnosis related to the reported issue and there was no report of harm for a patient, an operator or any other person.System performance indicators such as calibration and quality control (qc) were not provided for review.
 
Additional Manufacturer Narrative
A1: the full patient identifier is (b)(6).A2, a3, a4, a5 and a6: the customer did not supply patient demographics such as age, date of birth, sex, weight, ethnicity or race.H3 and h6: the beckman coulter laboratory solution specialist was dispatched to the customer's site.Peg6000 precipitation testing was performed on the problem sample, resulting in a normalized hstni value, indicating possible macromolecular substances.Interference testing using various blockers was conducted but was inconclusive due to serious matrix effects.No hardware error messages or issues with other assays were reported.The customer was informed of the interference testing results and accepted them.In conclusion, the cause of this event is unknown.There is evidence of a malfunction of discordance as the patients' hstnl results were discordant to a different methodology and the patients' clinical presentations.The cause of this discordance could not be determined retrospective mdr submission under capa-001570.The complaint was reassessed using beckman coulter's revised mdr malfunction reportability methodology and was determined to be reportable.This report is being submitted as part of capa-001570 remediation activities.

Brand Name
Access High Sensitivity Troponin I reagent
Common Device Name
Immunoassay Method, Troponin Subunit
Manufacturer (Section D)
Beckman Coulter, Inc
1000 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
Beckman Coulter, Inc
1000 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
+1(952)491-6938
MDR Report Key50944315
Report Number2122870-2026-00378
Device Sequence Number13145274
Product Code MMI
UDI-Device Identifier15099590693183
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K172787
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue NumberB52699
Device Lot Number439629
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown